Quote Originally Posted by EnigmaO01 View Post
I had fits of rage over minor things (never at others) like dropping things, or things that are normally minor stress in my line of work. It may or may not be a coincidence but it seems to have started about the time I started taking a generic version of lipitor which is Atorvastatin. And my blood pressure went up about that time. So I started taking a blood pressure med soon after that which is Atenolol.

My doctor has me off of the statin drug to see if that's it and it seems I am better but still irritable but no where near as much. Could be psychological too.

Could be be the Atenolol too although the drug is actually used to calm people down other than for blood pressure. However my doctor says sometimes drugs have an opposite effect in some people.

Thoughts?

Now I'm dealing with GERD for some reason. I stopped drinking coffee and carbonated drinks but it's lingering.
I can share more than my thoughts on it. Statin drugs are a thing of nightmare for those who have adverse reactions to it. Prevastatin messed with my head big time. Confusion, anger, forgetting why I went into the kitchen more often than not, plus it fired up severe joint pain on top of what I already suffer.

Doctors won't share with you anything that might help you tolerate any kind of statin, it's not in their department of understanding. Here is an important link that covers what I am sharing:
CoQ10 and Statins: What You Need to Know

That isn't any kind of joke. Even though I was weaned off of two kinds of statins, I was still suffering residual issues and even newer, less conventional problems, until I started taking CoQ10, which can be found in any vitamin section. Like all vitamins, give it about 2 to 3 weeks for full effectiveness. 90% of residual issues vanished with this, and I got my mind back. I took statins for years without realizing the true source of my issues with them.

How I found out... I ran out of money one fine day, when paying for my prescriptions. I needed to wait for another payday, but it was two weeks out. It was either my insulin or my statin drug, so I chose to wait on the statin. A week and a half later, I was a new man. Even my blood sugar dropped. I basically gave the cardiologist the middle finger on the statin drug (not literally, but he understood when I said no more in a firm manner after he tried to get me restarted on them) but it wasn't until I ran into a friendly nutritionist over-hearing my complaints on the statin residual issues that won't seem to completely go away. She told me about CoQ10 and told me I should look it up before deciding anything. I recommend the same thing. Do your homework, and if it looks like something that might help, give it a shot.

Don't blame the doctor. A Doctorate in medicine is not the same as a doctorate in nutrition, as they are separate educational paths.

Stay safe out there.